Decided to increase my seroquel xr slowly up to 600mg. I take it at bedtime he said it would help me sleep better ( it doesn't) but that neither here nor there at this point. So I've been on 300mg then when to 400mg and tonight I jump it up to 500mg. My question is so I take it at night is it normal by the next afternoon to feel like I'm crashing? He didn't change any of my other meds just the seroquel xr
Hi there, i take Seroquel slow release as well. As far as I know, it is quite common to feel a bit hung over in the morning. I do not know this feeling of suddenly crashing in the afternoon. I know you have increased your dose, but if you take it all at bed time, it should not hang over that long I would say. May be you need to see your psychiatrist and get some blood work done? Especially liver function since you increased your dose? Another hint: if you take the quick release, the Seroquel will help you better with sleeping and you will not have the crashing feeling the next day.
Hi, i also take Seroquel XR, and it took me a long time to settle with it, feeling very 'cloudy' the next day and yes, the crashing feeling late afternoon. I think you have started to experience this side effect because of the dose increases. Do you agree that you need to up your dose this much? Whatever you and your psychiatrist decide, once you have reached the dose you want to settle with, you should start to even out, over a matter of weeks roughly, and the crashing feeling should lift. Hope you are feeling better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 4 answers
Today my doc started me on 20mg prozac once daily.i am 39yrs old and have bipolar and have struggled
Posted 1 Nov 2011 • 2 answers
Posted 21 Apr 2012 • 1 answer
Posted 8 Jun 2013 • 1 answer
Posted 2 days 3 hours ago • 0 answers